# SDR 2025FA0000599

- Difficulty date: August 22, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N300KX
- Make and model: Cessna 172S
- Aircraft serial: 172S11607
- Aircraft time: 7,492 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: AV25765362
- Part serial: AV53979528
- Condition: Contaminated
- Location: Fuel
- Part time: 1,411 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FUEL SERVO FOUND TO HAVE ENGINE OIL CONTAMINATION.
